# SDR TRBA20121017007

- Difficulty date: October 17, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR72
- Aircraft serial: 417
- Aircraft time: 34,136 hours, 33,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 551
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY LIGHTING POWER SUPPLY AT FR 23 INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY LIGHTING POWER SUPPLY AT FR 23 IAW JIC 33-51-21, RAI 10000.  THE OPS CHECKED WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
